# SDR SWAA2022041993751

- Difficulty date: April 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1668
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 ARE INOP / [01] PARTIAL UPDATE TO STEP 1.;[02] CERTIFIED PARTIAL UPDATE TO STEP 1.;[03] REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1668 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[04] VERIFIED PARTIAL TO STEP 1 OK TO CLOSE;[05] VERIFIED PARTIAL TO STEP 1 OK TO CLOSE GIVEN.;[06] COMPLETED STEP 1.  VERIFIED ALL STEPS COMPLETE.;[07] CERTIFIED COMPLETED STEP 1.;[08] VERIFIED STEP 1.
